Large B cell Lymphoma

  • 1 reply
  • 9 subscribers
  • 214 views

I have the above cancer and been having Pola-br chemotherapy. I have had nausea symptoms throughout which has wiped out my appetite and I have lost weight. Does anyone have a way of counteracting this nausea feeling? I can cope with most of the other side effects but this loss of appetite because of the nausea is getting me down.

Thank you

Ken

  •  

    Hi Ken

    I'm sorry to read that you're struggling with nausea and loss of appetite after having chemotherapy.

    As you know, the online community is divided into different support forums so I hope you don't mind me recommending that you join and put this post in the T-cell lymphoma forum as well as here, as you'll then connect directly with others on the same type of chemo.

    To join, just click on the link I've created and, once you've joined, you can start a new post in the same way as you did here and join in with existing conversations by clicking on 'reply'.

    x

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"